Top answers from doctors based on your search:
Disclaimer

cause of kenacort allergy

A 37-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: The cortisone injection would not be the cause.
1
1 thank
Dr. Diane Minich
37 years experience Family Medicine
You have allergy: symptoms and not symptoms of the common cold.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old female asked:
Dr. Qura Rashid
6 years experience Allergy and Immunology
Depends: Nystatin is used to treat fungal infections. Triamcinolone is topical steroid, which is used to treat eczema or allergic contact dermatitis type react ... Read More
A 30-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
As infrequent as ...: But it will likely be ok if you get 40 mg intralesionally once every 3 or 4 months. Do note that some of the side effects from steroid exposure are de ... Read More
1
1 comment
1
1 thank
A 21-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Steroids and Period: Menstrual irregularities are listed as a side effect on the package insert from the drug manufacturer. Also, it is recommended that the drug should no ... Read More
A 21-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Kenacort (triamcinolone): Yes prolonged use of kenalog (triamcinolone) can disrupt your menstrual period.
A 21-year-old female asked:
Dr. Jeffrey Hick
13 years experience Dermatology
Systemic steroids: Any kind of systemic corticosteroid can cause weight gain. One injection should not cause significant weight gain. Frequent injections may.
A 44-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
Side effects kenacor: Increased appetite.Indigestion, loss of appetite, increased nervousness and restlessness.The serious side effects are blindness, burning and numbness ... Read More
4
4 thanks
A 41-year-old member asked:
Dr. Robert Jackson
43 years experience Dermatology
Stretch marks: It can cause stretch marks, redness, bleaching of the skin and telangiectasias.
A 39-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Dilute kenalog (triamcinolone): A dilute kenalog (triamcinolone) 2.5 mg per cent can be used on the edge of vitiliigo to attempt to repigment that area alone or in combination with n ... Read More
A 38-year-old member asked:
Dr. Powlin Manuel
51 years experience Allergy and Immunology
Steroids in vitiligo: Yes, local injection with corticosteroids could help in some cases of vitiligo. There is moderate quality evidence for topical corticosteroids. Michiy ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month